1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

HbA1C 39 Nocturnal Hypo's??

Published by Richard0804 in the blog Richard0804's blog. Views: 1543

Just had a call from GP. Rather worried about my HbA1c of 39, reckons I must be having nocturnal hypo's???
My Humulin I, I take 43 units at breakfast and 51 units at suppertime, I have been doing this for about two years now.
My Nova Rapid, I take my readings and depending on what they are determines how much Nova Rapid I administer. Anything from Nil to 24 units (4 times a day). For the last few weeks my numbers have been between 3.3 and 12.1(party night) as a rule they are between 5 and 7, so I don't see a problem??
Can anyone see where I may be going wrong??? Please help?????
  • Diakat
  • Ellenor2000
You need to be logged in to comment
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook